# SDR SA04116

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PIT FLT 132 EN ROUTE DEN - PIT.  ON APPROACH TO PIT, WHEN THE LANDING GEAR WAS EXTENDED, CREW RECEIVED A L/G SYS DISAGREE MESSAGE WITH THE NOSE LANDING GEAR INDICATING UNSAFE.  THE CREW FOLLOWED THE QRH PROCEDURES, AND THEN PERFORMED A FLY BY OF THE TOWER.  AFTER TEN MINUTES OF OPERATION WITH THE UNSAFE INDICATION, THE NOSE LANDING GEAR BEGAN INDICATING DOWN AND LOCKED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOWNLOCK PROXIMITY SENSOR 18GA.  BITE TESTS OK.
